# SDR FDEA201503201036

- Difficulty date: March 20, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 652 hours, 17,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 23111385
- Part serial: 1001
- Condition: Unknown
- Location: L1 Door Assist
- Part time: 24,667 hours, 9,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PNEUMATIC BOTTLE LOW, WILL NOT TAKE NITROGEN PRESSURE.  SERVICED L1 DOOR ASSIST BOTTLE.
